Medical Questions > Mental Health > Sleep Disorders Forum

Are There Side Affects With melatonin

Hello , has anyone used Melatonin as a sleep aid? If so have you experience any side affects, good or bad? Also does it work for you, do you suggest daily use? Please help?
Did you find this post helpful?
|

User Profile
replied September 28th, 2018
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
It can cause headache,nausea and next day gorginess but these side effects are very rare.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Sleep Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.